MathSciNet Relay Station
MathSciNet bibliographic data
MR2319507 (2008b:32020) 32U05 (52A20)
Alesker, S. Quaternionic plurisubharmonic functions and their applications to convexity. Algebra i Analiz 19 (2007), no. 1, 5--22; translation in St. Petersburg Math. J. 19 (2008), no. 1, 1–13
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement